RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 4, Pages 97–105 (Mi timm1118)  

Construction of a terminal control for a second-order system with phase constraints

N. L. Grigorenko, A. V. Anisimov, L. N. Luk'yanova

Lomonosov Moscow State University

Abstract: We consider a terminal control problem with phase constraints and additional constraints on the qualitative behavior of the terminal trajectory for a second-order system in a two-dimensional Euclidean space under geometric constraints on control parameters. A class of control functions solving this control problem is proposed. Numerical results for the control system with model parameters are presented.

Keywords: terminal control, control problem with phase constraints, evasion theory.

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2016, 292, suppl. 1, 106–114

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 10.07.2014

Citation: N. L. Grigorenko, A. V. Anisimov, L. N. Luk'yanova, “Construction of a terminal control for a second-order system with phase constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 4, 2014, 97–105; Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 106–114

Citation in format AMSBIB
\Bibitem{GriAniLuk14}
\by N.~L.~Grigorenko, A.~V.~Anisimov, L.~N.~Luk'yanova
\paper Construction of a~terminal control for a~second-order system with phase constraints
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 4
\pages 97--105
\mathnet{http://mi.mathnet.ru/timm1118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3379273}
\elib{http://elibrary.ru/item.asp?id=22515137}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2016
\vol 292
\issue , suppl. 1
\pages 106--114
\crossref{https://doi.org/10.1134/S0081543816020097}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376272600009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971536980}


Linking options:
  • http://mi.mathnet.ru/eng/timm1118
  • http://mi.mathnet.ru/eng/timm/v20/i4/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:114
    Full text:33
    References:16
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019